# SDR CALA2019062901087

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 55,894 hours, 24,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347556521200
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TORSION BOX COVER HAS MULTIPLE AREAS OF CORROSION PER HAECO LCQ NR LP 9296403 GENERATED BY V901092 MECHANICALLY REMOVED CORROSION ON AFT CARO PIT TORSION BOX COVER IAW A320 SRM 51-74-00 FOUND CORROSION TO BE OUT OF LIMITS MAT L OSS .019 ORIG MAT .063 MAT REMAINING .044 FOUND OUT OF LIMITS IA W A320 SRM 53-41-49-283-003 FIG SHEET 1 REMOVED TORSION BOX COVE R IN AFT CARGO PIT FR52-56RT IAW A320SRM 51-72-11-411-001 AND RE NR LP 9296403 -400-001-A PARA4 PERFOMED BY V061673 INSP BY LC-10 PER HAECO LCQ REMOVED AND REPLACED 4EA CORRODED TIE DOWNS IAW MM 25-55-41
